Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Adjacency matrices of zero-divisor graphs of integers modulo $n$

Matthew Young

Vol. 8 (2015), No. 5, 753–761
Abstract

We study adjacency matrices of zero-divisor graphs of n for various n. We find their determinant and rank for all n, develop a method for finding nonzero eigenvalues, and use it to find all eigenvalues for the case n = p3, where p is a prime number. We also find upper and lower bounds for the largest eigenvalue for all n.

Keywords
adjacency matrix, zero-divisor graph
Mathematical Subject Classification 2010
Primary: 05C50, 13M99
Milestones
Received: 7 February 2014
Revised: 27 August 2014
Accepted: 19 September 2014
Published: 28 September 2015

Communicated by Kenneth S. Berenhaut
Authors
Matthew Young
Mathematics Department
Penn State University
University Park
008 McAllister Building
State College, PA 16802
United States